| Catalog Number |
212801025 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the end of instrument broke while using with slap hammer attachment.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Additional information received.A.Did it break into two or more pieces? if no, please specify, what is the alleged deficiency.Is it dull, bent, cracked, stripped, scratched, worn, scratched, cross threaded or any device interaction issues? yes, one of the threaded ends had broken off inside of the portion, that attaches to the slap hammer.It broke at the very tip of the threads.B.Was there a surgical delay, because of this event? if yes, what is the duration of the delay? no.Case was not delayed.C.Was there any adverse consequences that affected the patient, because of the reported event? no.Pt harm did not occur.